Pacific Journal of Mathematics

Interpolation sets for uniform algebras.

Arne Stray

Article information

Pacific J. Math., Volume 43, Number 2 (1972), 525-529.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]


Stray, Arne. Interpolation sets for uniform algebras. Pacific J. Math. 43 (1972), no. 2, 525--529.

Export citation


  • [1] A. M. Davie, Linear extensionoperators for spaces and algebras offunctions, Amer. J. Math., 94 (1972), 156-172.
  • [2] A. M. Davie and A. Stray, Interpolationsets for analytic functions,(To appear in Pacific J. of Math.).
  • [3] A. M. Davie and B. K. 0ksendal, Peak interpolation sets for some algebras of ana- lytic functions,(To appear).
  • [4] J. Detraz, Algebres de functions analytiquedans le disque.Ann. Sci. Ecole Norm. Sup. 3 (1970) 313-352.
  • [5] T. W. Gamelin, Uniform Algebras, Prentice Hall, Englewood Cliffs, N. J. 1969.
  • [6] T. W. Gamelin and J. Garnett, Uniform approximation to bounded analyticfunctions, (To appear in the volume in honor of Professor Gonzalez Dominguez, Revista de la Union Matematica Argentina).
  • [7] I. Glicksberg, Dominantrepresentingmeasuresandrationalapproximation, T.A.M.S., 130 (1968), 425-462.
  • [8] E. A. Heard and J. H. Wells, An interpolation problem for subalgebras of H ,Paci- fic J. Math., 28, (1969), 543-553.
  • [9] R. M. Range, Approximationto bounded holomorphic functionson strictly pseudo- convex domains, (To appear).
  • [10] A. Stray, Approximation and interpolation, Pacific J. Math., 40 (1972), 463-475.
  • [11] N. T. Varopoulos, Ensemblespics et ensembles d*interpolation pour les algebres uniformes,C. R. Acad. Sci. Paris, Serie A, 272 (1971), 592.